MathSciNet Relay Station
MathSciNet bibliographic data
MR1162433 03C60 (03C40 12L99)
Chatzidakis, Zoé; van den Dries, Lou; Macintyre, Angus Definable sets over finite fields. J. Reine Angew. Math. 427 (1992), 107–135.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sat, 19 Aug 2017 23:36:55 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=6d911ab04dad05546daa5340dc878595; path=/; expires=Sat, 07-Jun-2031 23:36:55 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=89 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 581 W[s7~Tv h@xƷ1i:B+X5v{` 1LwBstnn0>_@@~j)5H(%%GVm_\D޴c"}v)ѽy8x,,LC~lMsOl*up2ѩNX" zF2UB-UV0rr_km"26[I(#{'U2OњW:M3pJo2w+KCJXM;N` !?D3vHLId uH݆@#` 0[.SLTXشjbTNȎFL!#|xp𭙓:%@Q$uQ6.<)Yh;MH8y"16#֏J?Aǻ e|]Fyax G~ApMj4ON=avtቇ_qryw;P/Ʉqr2z+b!bو-h؀;:bXn؁R;J?Տ/Nh4oc=ݵg2OKLC-pŬ,I1Z%::B;&{/SpLFc:6ba[alՉQ}EZִ0aE~4ׇx$WMٳONG/KF @ԷC0ln}6:pR]x3*2uڈua5QHZQUvS"҂*4&F'X 'cLP&pUH8277J4;tptTpܻ55I X~|l B^D`j.@O0L-cXH,`\3KFYwK_pj?=VKĬ+[΍@Ny8n ?O)m.x6[ȹG)kαTۘEbzHjdKg/<Rgb7o=9SqyRlCV^>'H`|~|_ a F4Zo 0